# SDR AWXA200400735

- Difficulty date: July 5, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 54,367 hours, 38,454 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, FLIGHT CREW REPORTED THE AFT CABIN EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT BATTERIES, OPERATIONAL CHECK WAS GOOD.
